# SDR SCNA04011

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 9,207 hours, 3,846 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Part serial: BNG3254
- Condition: Malfunctioned
- Location: R1 Door
- Part time: 9,207 hours, 3,846 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE DID NOT INFLATE AUTOMATICALLY DURING OPS CHECK SUN COUNTRY TASK CARD 25-220-00-02.  ESCAPE SLIDE INFLATED MANUALLY AFTER PULLING THE MANUAL INFLATION HANDLE.
